# SDR ASAA2021021434088

- Difficulty date: February 14, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 28,423 hours, 9,136 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL GOT LEFT PACK LIGHT AND CONT ZONE TEMP.  BOTH RESET WITH PUSH TO RESET.  GROUNDED - YES.  ON DEFERRAL.
